Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spaces whose $ n$th power is weakly infinite-dimensional but whose $ (n+1)$th power is not


Author: Elżbieta Pol
Journal: Proc. Amer. Math. Soc. 117 (1993), 871-876
MSC: Primary 54F45; Secondary 54B10
MathSciNet review: 1148027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every natural number $ n$ we construct a metrizable separable space $ Y$ such that $ {Y^n}$ is weakly infinite-dimensional (moreover, is a $ C$-space) but $ {Y^{n + 1}}$ is strongly infinite-dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54B10

Retrieve articles in all journals with MSC: 54F45, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1148027-5
Keywords: Weakly infinite-dimensional, products, property $ C$
Article copyright: © Copyright 1993 American Mathematical Society